Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Itching, bump on eye after putting eye drops. Caused by bacteria?

I few hours ago, I went outside and began to get my allergies so I came indoors. I put some eyedrops on the eye that itched more and went on to watch SpongeBob. Suddenly, my eye felt weird and I ignored it for a while. Then, when I scrolled my eyes towards my left, I felt a bump on my eye. I went to check in a mirror and saw a jelly-like substance in the left corner of my eye! It has been about an hour since that happened but now, my eye is uncomfortable and feelin the pain! I don t know if a bacteria caused it when I went outside, or if it was gram-positive or negatative. I d like to know what this substance is and how to treat it. By the way, I am younger than you think. Older than 10 but younger than 20.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear Blajelo, Hi, From your history there are two possibilities you may be suffering. First is atopic conjunctivitis which may be due to allergy of dust and sun or the drops which you have used. There may be boggy swelling due to allergic reaction which is called chemosis associated with mucoid discharge.Second may be due to some bacterial or viral infection which may be associated with pain , chemosis and mucopurulent discharge.I would advise you to visit an ophthalmologist who can diagnose you in a proper way and teat you accordingly..If you cannot visist a doc then use some antibiotic drops along with anti allegic drops like cromal or olapatidine with some tear substitute... Tc ... Dr Ajay Shankar Kar
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor